# SDR AALA20110615TUL05

- Difficulty date: June 15, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 61,450 hours, 21,241 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SKIN DENTED 9 INCHES FROM FORWARD EDGE AND 11 INCHES FROM BOTTOM.  INSTALLED EXTERNAL DOUBLER ON OUTER SKIN IAW SRM 52-30-01-2R 4.
